# SDR GTIA20130728405

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 28,605 hours, 13,877 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Dislodged
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT. GALLEY O2 MASK KEEPS FALLING DOWN. R & R AFT F/A CENTER OXYGEN CONTAINER.  OPS CHECKED OK.  MASK DROPPED OK.
